Global observability of flows on the torus: An application of number theory

Lance Drager, Clyde Martin

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Kronecker's theorem is used to show that the irrational flows on the n-dimensional torus are globally observed by a large class of continuous functions. These results are used to study the observability of Riccati flows on the Grassman manifolds.

Original languageEnglish
Pages (from-to)103-115
Number of pages13
JournalMathematical Systems Theory
Volume19
Issue number1
DOIs
StatePublished - Dec 1986

Fingerprint Dive into the research topics of 'Global observability of flows on the torus: An application of number theory'. Together they form a unique fingerprint.

Cite this